# SDR MASA200500155

- Difficulty date: February 24, 2005
- Submitted: March 2, 2005
- Operation: Air carrier
- Aircraft: N77286
- Make and model: Cndair CL6002B19
- Aircraft serial: 7286
- Aircraft time: 16,652 hours, 13,024 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Part serial: NA
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHX TO MRY - OVERHEAD EMERGENCY LIGHT INOP.  MAINTENANCE RELAMPED THE LIGHT, OPS GOOD.
